REAL

Items where Author is "Raseta, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bazarova, A. and Berkes, István and Raseta, M. (2018) On trigonometric sums with random frequencies. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 55 (1). pp. 141-152. ISSN 0081-6906

Bazarova, A. and Berkes, István and Raseta, M. (2017) Strong approximation of lacunary series with random gaps. MONATSHEFTE FUR MATHEMATIK. pp. 1-14. ISSN 0026-9255

This list was generated on Fri Mar 28 04:04:08 2025 CET.